Le mouvement brownien branchant vu depuis sa particule la plus à gauche [d'après Arguin-Bovier-Kistker et Aïkedon-Berestycki-Brunet-Shi]
Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1067, 28 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2014__361__271_0,
     author = {Gou\'er\'e, Jean-Baptiste},
     title = {Le mouvement brownien branchant vu depuis sa particule la plus \`a gauche [d'apr\`es Arguin-Bovier-Kistker et A\"\i kedon-Berestycki-Brunet-Shi]},
     booktitle = {S\'eminaire Bourbaki volume 2012/2013 : expos\'es 1059-1073 - Avec table par noms d'auteurs de 1948/49 \`a 2012/13},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1067},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {361},
     year = {2014},
     mrnumber = {3289284},
     language = {fr},
     url = {archive.numdam.org/item/AST_2014__361__271_0/}
}
Gouéré, Jean-Baptiste. Le mouvement brownien branchant vu depuis sa particule la plus à gauche [d'après Arguin-Bovier-Kistker et Aïkedon-Berestycki-Brunet-Shi], dans Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1067, 28 p. http://archive.numdam.org/item/AST_2014__361__271_0/

[ABK11a] L.-P. Arguin, A. Bovier & N. Kistler « Genealogy of extremal particles of branching Brownian motion », Comm. Pure Appl. Math. 64 (2011), no. 12, p. 1647-1676. | Article | MR 2838339 | Zbl 1236.60081

[ABK11b] L.-P. Arguin, A. Bovier & N. Kistler, « The extremal process of branching Brownian motion », Probab. Theory Related Fields 157 (2013). no. 3-4. p. 535-574. | Article | MR 3129797 | Zbl 1286.60045

[ABK12a] L.-P. Arguin, A. Bovier & N. Kistler, « An ergodic theorem for the extremal process of branching Brownian motion », prépublication arXiv:1209.6027, 2012. | Numdam

[ABK12b] L.-P. Arguin, A. Bovier & N. Kistler, « An ergodic theorem for the frontier of branching Brownian motion », Electron. J. Probab. 18 (2013). p. 25. | MR 3065863 | Zbl 1286.60082

[ABK12c] L.-P. Arguin, A. Bovier & N. Kistler, « Poissonian statistics in the extremal process of branching Brownian motion », Ann. Appl. Probab. 22 (2012), no. 4, p. 1693-1711. | Article | MR 2985174 | Zbl 1255.60152

[ABR09] L. Addario-Berry & B. Reed « Minima in branching random walks », Ann. Probab. 37 (2009), no. 3, p. 1044-1079. | Article | MR 2537549 | Zbl 1196.60142

[ABBS11] E. Aïdékon. J. Berestycki, E. Brunet & Z. Shi « The branching Brownian motion seen from its tip ». prépublication arXiv: 1104.3738, 2001, à paraître dans Prob. Th. Bel. Fields. | MR 3101852 | Zbl 1284.60154

[AZ12] L.-P. Arguin & O. Zindy « Poisson-Dirichlet statistics for the extremes of a log-correlated Gaussian held ». prépublication arXiv: 1203.4216, 2012. | MR 3211001 | Zbl 1301.60042

[BDG01] E. Bolthausen. J.-D. Deusghel & G. Giacomin « Entropic repulsion and the maximum of the two-dimensional harmonic crystal », Ann. Probab. 29 (2001), no. 4, p. 1670-1692. | MR 1880237 | Zbl 1034.82018

[BDZ11] E. Bolthausen. J.-D. Deusghel & O. Zeitouni « Recursions and tightness for the maximum of the discrete, two dimensional Gaussian free field », Electron. Commun. Probab. 16 (2011). p. 114-119. | Article | MR 2772390 | Zbl 1236.60039

[Bra78] M. Bramson « Maximal displacement of branching Brownian motion ». Comm. Pure Appl. Math. 31 (1978). no. 5. p. 531-581. | Article | MR 494541 | Zbl 0361.60052

[Bra83] M. Bramson « Convergence of solutions of the Kolmogorov equation to travelling waves », Mem. Amer. Math. Soc. 44 (1983). | MR 705746 | Zbl 0517.60083

[BDZ13] M. Bramson, J. Ding & O. Zeitouni - « Convergence in law of the maximum of the two-dimensional discrete Gaussian free field », prépublication arXiv: 1301.6669, 2013.

[BZ11] M. Bramson & O. Zeitouni « Tightness of the recentered maximum of the two-dimensional discrete Gaussian free field ». Comm. Pure Appl. Math. 65 (2012), no. 1, p. 1-20. | Article | MR 2846636 | Zbl 1237.60041

[BD09] É. Brunet & B. Derrida « Statistics at the tip of a branching random walk and the delay of traveling waves », EPL 87 (2009). | Article

[BD11] É. Brunet & B. Derrida « A branching random walk seen from the tip », J. Stat. Phys. 143 (2011), no. 3, p. 420-446. | Article | MR 2799946 | Zbl 1219.82095

[CLD01] D. Carpentier & P. L. Doussal « Glass transition of a particle in a random potential, front selection in nonlinear renormalization group, and entropic phenomena in Liouville and Sinh-Gordon models », Phys. Rev. E (3) 63 (2001).

[CR88] B. Chauvin & A. Rouault « KPP equation and supercritical branching Brownian motion in the subcritical speed area. Application to spatial trees », Probab. Theory Related Fields 80 (1988), no. 2, p. 299-314. | Article | MR 968823 | Zbl 0653.60077

[CR90] B. Chauvin & A. Rouault « Supercritical branching Brownian motion and K-P-P equation in the critical speed-area », Math. Nachr. 149 (1990), p. 41-59. | Article | MR 1124793 | Zbl 0724.60091

[Dem06] A. Dembo « Simple random covering disconnection, late and favorite points », in International Congress of Mathematicians III, Eur. Math. Soc., Zurich, 2006, p. 535-558. | MR 2275695 | Zbl 1099.60028

[DPRZ04] A. Dembo, Y. Peres, J. Rosen & O. Zeitouni « Cover times for Brownian motion and random walks in two dimensions », Ann. of Math. (2) 160 (2004), no. 2, p. 433-464. | Article | MR 2123929 | Zbl 1068.60018

[DZ12] J. Ding & O. Zeitouni « Extreme values for two-dimensional discrete Gaussian free field », prépublication arXiv: 1206.0346, 2012. | MR 3262484

[DRSV12] B. Duplantier, R. Rhodes, S. Sheffield & V. Vargas - « Critical Gaussian multiplicative xhaos: Convergence of the serivative martingale », prépublication arXiv: 1206.1671, 2012.

[FB08] Y. V. Fyodorov & J.-P. Bouchaud « Freezing and extreme-value statistics in a random energy model with logarithmically correlated potential », J. Phys. A 41 (2008), no. 37. | Article | MR 2430565 | Zbl 1214.82016

[HS09] Y. Hu & Z. Shi « Minimal position and critical martingale convergence in branching random walks, and directed polymers on disordered trees », Ann. Probab. 37 (2009), no. 2, p. 742-789. | Article | MR 2510023 | Zbl 1169.60021

[KPP37] A. N. Kolmogorov, I. G. Petrovsky & N. Piskunovi « Étude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique », Moscow Univ. Bull. Math., 1 (1937), p. 1-25.

[LS87] S. P. Lalley & T. Sellke « A conditional limit theorem for the frontier of a branching Brownian motion », Ann. Probab. 15 (1987), no. 3, p. 1052-1061. | Article | MR 893913 | Zbl 0622.60085

[Mai11] P. Maillard - « A characterisation of superposable random measures », prépublication arXiv: 1102.1888, 2011.

[McK75] H. P. Mckean « Application of Brownian motion to the equation of Kolmogorov-Petrovskii-Piskunov », Comm. Pure Appl. Math. 28 (1975), no. 3, p. 323-331. | Article | MR 400428 | Zbl 0316.35053

[MPV87] M. Mézard, G. Parisi & M. A. Virasoro Spin glass theory and beyond. World Sci. Lecture Notes in Phys., vol. 9, World Scientific Publishing Co. Inc., Teaneck, 1987. | MR 1026102 | Zbl 0992.82500

[Rob 11] M. I. Roberts « A simple path to asymptotics for the frontier of a branching Brownian motion », Ann. Probab. 41 (2013), no. 5, p. 3518-3541. | Article | MR 3127890 | Zbl 1287.60104